# SDR A6WA200640069

- Difficulty date: February 5, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 6,597 hours, 5,949 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10811003
- Part serial: HAE1106
- Condition: Inoperative
- Location: Nlg Ww
- Component: Nlgdooractuator
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BETWEEN GEAR RETRACTION AND EXTENSION, HEARD FLAPPING SOUND FROM NOSE AREA.  REMOVED AND REPLACED NLG DOOR ACTUATOR.  (K)
